Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 193813, 19 pages
Research Article

Slip Effects on Fractional Viscoelastic Fluids

1Abdus Salam School of Mathematical Sciences, GC University, Lahore 54600, Pakistan
2Department of Mathematics, NED University of Engineering and Technology, Karachi 75270, Pakistan
3Department of Mathematics, University of Karachi, Karachi 75270, Pakistan

Received 23 May 2011; Accepted 7 September 2011

Academic Editor: Wen Chen

Copyright © 2011 Muhammad Jamil and Najeeb Alam Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Jamil and Najeeb Alam Khan, “Slip Effects on Fractional Viscoelastic Fluids,” International Journal of Differential Equations, vol. 2011, Article ID 193813, 19 pages, 2011.